MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSCONTINENTAL; TRANSCONTINENTAL M LLIF SPACER, 20MMX55MM, 20°, 11MM

GLOBUS MEDICAL, INC. TRANSCONTINENTAL; TRANSCONTINENTAL M LLIF SPACER, 20MMX55MM, 20°, 11MM
Model Number 375.822
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.One transcontinental m implant was reported to have fractured intraoperatively.The reported event occurred on (b)(6), 2024 in germany, during a llif procedure (levels unknown) using an intercontinental plate-spacer construct (transcontinental m cage, intercontinental plate) with lateral mis anchors.During final imaging and visual inspection of the plate-spacer construct in the disc space, it was reported that a break in the transcontinental m cage was detected.The intercontinental plate and lateral mis anchors were removed, as well as loose pieces of peek from the spacer.The bulk of the cage could not be retrieved from the disc space, and the procedure was aborted.It was reported that the patient will undergo further surgery to receive dorsal fixation at this level in the future.The intercontinental plate and lateral mis anchors were returned for evaluation.There were several gouges and dents on the plate's torsional stabilizers, inserter mating features, and blocking screw, as well as damage to the anodization layer.Similarly, dents were observed on the anchors along the central and lateral fins, and around the threaded feature on the proximal end of the part.It could not be established if the observed damage was present prior to implantation, or if the damage occurred during removal.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a transcontinental llif spacer and other globus hardware had to be removed intra-operatively after being placed.This event occurred in germany. .

Brand Name
TRANSCONTINENTAL
Common Device Name
TRANSCONTINENTAL M LLIF SPACER, 20MMX55MM, 20°, 11MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19649265
Report Number3004142400-2024-00139
Device Sequence Number20766817
Product Code OVD
UDI-Device Identifier00889095219838
UDI-Public00889095219838
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161223
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number375.822
Device Lot NumberBAU090FB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown